Wednesday, 27 September 2017

Yoga, Meditation, Art and Nature Retreat



Welcome to a weekend of exploring yoga asana, meditation, mindful movement,drawing and nature. 
We'll gather to experience how we can try to stay intimate with life as we enter into the darkest part of the year. That will be the thread that will connect our work together.
We will investigate ways to support the changes and keep moving into what is happening, observing and creating awareness around it. 

From the 3rd to the 5th of November in the beautiful Hellasgården, come and give yourself the great gift of presence.
There will be nice vegan food from Vivo Sthlm and possibility of free access to the sauna in the free time. 


Ida Arvids and Giulia Sansoni are two passionate yoga teachers with great curiosity of rediscovering the potential in our bodies, realigning beyond traditions, redefining the perfect movement for the body from within, starting from trusting the breath. Both of us are practitioners of meditation from a mindfulness,zen angle. 
Emilie Lindsten is an artist, yoga practitioner and meditator. Her practices have helped her find balance in the everyday and have evolved and merged into a holistic and playful approach to life. The workshop will be in connection with the other practices and it´s named "Lines of light through the dark - an intuitive exploration on paper".  She will guide you through a series of exercises of pure creative expression. The aim of the workshop is to observe our own inner energies and voices that will arise in the act of drawing and let our own intuitive potential unravel. The workshop is open to beginners and advanced artists alike. Group exercises are to be expected.


Schedule:

Friday 3/11
15:00 check in, settling 
16:00 introductions 
17:00-18:30 asana practice + 10 min meditation
18:30 dinner
20:00 meditation 20 min

Saturday 4/11
7:30 meditation 30 min
8:00 movement awareness/asana practice 60 min
9:00 breakfast
10:00-12:00 drawing workshop
12:30 lunch
13:30 walking/trekking 30 min
14:00 FREE TIME
16:00 workshop style asana class 120 min
18:00 walking meditation 10-15 min
18:30 dinner
19:45 meditation 30 min
20:15 sharing 
21:00 silence until 09.30 of Sunday

Sunday 5/11
7:30 meditation 30 min
8:00 movement awareness/asana ws-style 90 min
9:30 breakfast
10:30-12:30 drawing ws
13:00 lunch/packing
14:30 meditation
14:45 sharing/closing
16-16:30 goodbye


What to bring:

. comfortable clothes
. warm clothes and jacket for the season
. yoga mat (if you don´t have one please contact us)
. meditation cushion (if you don´t have one please contact us)
. a blanket for the meditation or for the savasana/relaxation
. wool socks
. trekking/walking shoes
. clock
. torch
. long scarf/ fabric/ yoga belt/ belt for the movement practice

Prices:
3000kr incl. shared bedroom, food, classes (latest booking on the 3rd of October)
Early Bird 2700kr until the 15th of September

ONE SPACE LEFT!



Links and about us:

http://www.hellasgarden.se
https://sv-se.facebook.com/vivosthlm/
http://www.emilielindsten.com
http://giuliasansoni.com


For booking and questions write to: ortensyoga@gmail.com







You are very welcome as you are!







4 comments:

  1. I really love it and amazing information about the yoga nybörjare it's really good and great information well done.
    yoga nybörjare

    ReplyDelete
  2. this is such a informative post, Thanks for sharing the information, if you are yoga lover them must visit
    http://www.yoga-in-india.com

    ReplyDelete
  3. such a nice post. In today’s world, we opt for Yoga Classes to stay fit and healthy, irrespective of knowing the facts related to its other aspects..

    ReplyDelete
  4. Hey There,
    I want to write a Guest post on Yoga, Fitness, and Health.
    I will provide Unique HQ Articles, No without plagiarism etc..
    The website currently im working is on Yoga
    here is the Link and my Sample Article Too : http://yogateachertraininggoa.com/what-is-yoga/

    Please Have A Look

    ReplyDelete